# SDR SWIA2020072751416

- Difficulty date: June 10, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 265
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN FWD OF FS 265.00 BETWEEN STGR 24R - 25R   (C-CHECK) RO 7/23/2020    REPAIRED FUSELAGE SKIN DENT FWD OF F.S 265 BETWEEN STGR 24R - 25R REF. MHIRJ REO. PRESSURE CHECK GOOD. COMPLIED WITH TASK CARD.
